Journal of Geometric Analysis

, Volume 23, Issue 3, pp 1257–1289 | Cite as

Del Pezzo Surfaces with Many Symmetries



We classify smooth del Pezzo surfaces whose α-invariant of Tian is bigger than 1.


Del Pezzo surface Fano manifold Alpha-invariant of Tian Kähler–Einstein metric Kähler–Ricci iterations Automorphisms 

Mathematics Subject Classification (2010)

14J45 32Q20 



The authors would like to thank the referee for very helpful comments, suggestions, and detailed corrections; the first author would like to thank Institut des Hautes Etudes Scientifiques for hospitality.


  1. 1.
    Cheltsov, I.: Log canonical thresholds of del Pezzo surfaces. Geom. Funct. Anal. 18, 1118–1144 (2008) MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Cheltsov, I., Kosta, D.: Computing α-invariants of singular del Pezzo surfaces. arXiv:1010.0043 [math] (2010)
  3. 3.
    Cheltsov, I., Shramov, C.: Log canonical thresholds of smooth Fano threefolds. Russian Math. Surveys 63, 859–958 (2008) MathSciNetCrossRefGoogle Scholar
  4. 4.
    Cheltsov, I., Shramov, C.: On exceptional quotient singularities. Geom. Topol. 15, 1843–1882 (2011) MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Dolgachev, I., Iskovskikh, V.: Finite subgroups of the plane Cremona group. Progr. Math. 269, 443–548 (2009) MathSciNetGoogle Scholar
  6. 6.
    Kollár, J.: Singularities of pairs. In: Algebraic Geometry Santa Cruz. Proceedings of Symposia in Pure Mathematics, vol. 62, pp. 221–287 (1997) Google Scholar
  7. 7.
    Lazarsfeld, R.: Positivity in Algebraic Geometry II. Springer, Berlin, (2004) MATHCrossRefGoogle Scholar
  8. 8.
    Markushevich, D., Prokhorov, Yu.: Exceptional quotient singularities. Amer. J. Math. 121, 1179–1189 (1999) MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Rubinstein, Y.: Some discretizations of geometric evolution equations and the Ricci iteration on the space of Kähler metrics. Adv. Math. 218, 1526–1565 (2008) MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Tian, G.: On Kähler–Einstein metrics on certain Kähler manifolds with c 1(M)>0. Invent. Math. 89, 225–246 (1987) MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Tian, G.: On Calabi’s conjecture for complex surfaces with positive first Chern class. Invent. Math. 101, 101–172 (1990) MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Yau, S.T.: On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation, I. Comm. Pure Appl. Math. 31, 339–411 (1978) MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Yau, S., Yu, Y.: Gorenstein Quotient Singularities in Dimension Three. Memoirs of the American Mathematical Society, vol. 505. Am. Math. Soc., Providence (1993) Google Scholar

Copyright information

© Mathematica Josephina, Inc. 2011

Authors and Affiliations

  1. 1.School of MathematicsUniversity of EdinburghEdinburghUK

Personalised recommendations